LOW FLAT RATE AUST-WIDE $9.90 DELIVERY INFO

Close Notification

Your cart does not contain any items

Hamiltonicity of Random Subgraphs of the Hypercube

Padraig Condon Alberto Espuny Diaz Antonio Girao Daniela Kuhn

$219

Paperback

Not in-store but you can order this
How long will it take?

QTY:

English
American Mathematical Society
20 January 2025
The Memoirs of the AMS is devoted to the publication of new research in all areas of pure and applied mathematics. The Memoirs is designed particularly to publish long papers of groups of cognate papers in book form, and is under the supervision of the Editorial Committee of the AMS journal Transactions of the American Mathematical Society. All papers are peer-reviewed.
By:   , , , ,
Imprint:   American Mathematical Society
Country of Publication:   United States
Volume:   Vol. 304 No. 1534
Dimensions:   Height: 254mm,  Width: 178mm, 
ISBN:   9781470472665
ISBN 10:   147047266X
Series:   Memoirs of the American Mathematical Society
Pages:   132
Publication Date:  
Audience:   Professional and scholarly ,  Undergraduate
Format:   Paperback
Publisher's Status:   Active
Chapters 1. Introduction 2. Outline of the main proofs 3. Notation 4. Probabilistic tools 5. Auxiliary results 6. Tiling random subgraphs of the hypercube with small cubes 7. Near-spanning trees in random subgraphs of the hypercube 8. Hamilton cycles in randomly perturbed dense subgraphs of the hypercube 9. Hitting time result

Padraig Condon, University of Birmingham, United Kingdom, Alberto Espuny Diaz, University of Birmingham, United Kingdom, Antonio Girao, University of Birmingham, United Kingdom, Daniela Kuhn, University of Birmingham, United Kingdom, and Deryk Osthus, University of Birmingham, United Kingdom

See Also